# SDR SWIA200820901

- Difficulty date: October 20, 2008
- Submitted: January 28, 2009
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 29,613 hours, 42,959 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, RIGHT SIDE FLOOR SEAT TRACK MOST FORWARD SECTION CORRODED AND FLAKING UP.  REPLACED PER EMB EST-186/96.
